# SDR DL72S001145

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,962 hours, 40,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV4, FOUND FLANGE WORN STA 1342 LOWER FLANGE IS WORN AT 6 O''CLOCK POSITION.  FLANGE THICKNESS IS WITHIN ALLOWABLE LIMITS PER MM 53-11-0 PG 801.  REPAIRED AREA PER MM 53-11-0 PG 801.
